# SDR REXA2013071601373

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,903 hours, 25,183 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WOULD NOT TEST PROPERLY WITH PRESS TO TEST.  THERE IS NOT A CATS EYE.  R & R F/O O2 STOWAGE BOX IAW AMM 35-11-15.
